# SDR DXTA2022042560840

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N375Q
- Make and model: Gulstm 680
- Aircraft serial: 6800230
- Aircraft time: 12,415 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EXIT SIGN/LIGHT: COVER IS MISSING FROM EMERGENCY EXIT LIGHT ON FRONT OF LAV SEAT.  "CORRECTIVE ACTION" REATTACHED LAV EXIT SIGN/LIGHT COVER IN FRONT OF LAV SEAT AS REQUIRED
